File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: ℋ∞ model approximation for discrete-time Markovian jump systems with mode-dependent time delays

Titleℋ∞ model approximation for discrete-time Markovian jump systems with mode-dependent time delays
Authors
Issue Date2005
Citation
Proceedings Of The 44Th Ieee Conference On Decision And Control, And The European Control Conference, Cdc-Ecc '05, 2005, v. 2005, p. 6122-6127 How to Cite?
AbstractThis paper considers the problem of computing an approximation system for a discrete-time Markovian jump system with mode-dependent time delays such that the H∞ norm of the error system is less than a prescribed scalar. It can be shown that the approximation system is constructed by the solutions of linear matrix inequalities (LMIs) with inverse constraints. An efficient algorithm is used to obtain the approximation system and an example is employed to demonstrate the effectiveness of the model approximation algorithm. © 2005 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/158971
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Qen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T09:04:51Z-
dc.date.available2012-08-08T09:04:51Z-
dc.date.issued2005en_US
dc.identifier.citationProceedings Of The 44Th Ieee Conference On Decision And Control, And The European Control Conference, Cdc-Ecc '05, 2005, v. 2005, p. 6122-6127en_US
dc.identifier.urihttp://hdl.handle.net/10722/158971-
dc.description.abstractThis paper considers the problem of computing an approximation system for a discrete-time Markovian jump system with mode-dependent time delays such that the H∞ norm of the error system is less than a prescribed scalar. It can be shown that the approximation system is constructed by the solutions of linear matrix inequalities (LMIs) with inverse constraints. An efficient algorithm is used to obtain the approximation system and an example is employed to demonstrate the effectiveness of the model approximation algorithm. © 2005 IEEE.en_US
dc.languageengen_US
dc.relation.ispartofProceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05en_US
dc.titleℋ∞ model approximation for discrete-time Markovian jump systems with mode-dependent time delaysen_US
dc.typeConference_Paperen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/CDC.2005.1583141en_US
dc.identifier.scopuseid_2-s2.0-33847203248en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33847203248&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume2005en_US
dc.identifier.spage6122en_US
dc.identifier.epage6127en_US
dc.identifier.scopusauthoridWang, Q=9335766700en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats